# SDR 99ZZZX4609

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 51420025
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DRAG BRACE, P/N 5142002-5, (NEW, HEAVY DUTY STYLE), FAILED ON GEAR EXTENSION APROXIMATELY ONE INCH AFT OF THE NOSE GEAR ACTUATOR ROD END ATTACH LUG.  AIRCRAFT LANDED WITH MINOR DAMAGE TO THE NOSE AREA OF THE AIRCRAFT.
